# SDR DALA2025080705930

- Difficulty date: August 1, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 15,269 hours, 6,972 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 601550-14 REV A. A220 / RH HORIZONTAL STABILIZER / UPPER AND LOWER SKINS / @ REAR SPAR / HINGE RIB 2 TO HINGE RIB 3 / DISBOND. SUBJECT REPAIR REQUIRES FOLLOW-ON ACTION. ACCOMPLISH ER/A 601550-14 REV A, SEC. V WITHIN 18,500 FH FROM 7,614 TOTAL FH (WITHIN 10,845 FH FROM 15,269 TOTAL FH AS OF 1AUG25). ASSOCIATED ER/A 14-601550 ADDED FOR AC 8117. SEE LOG 1119801 FOR FOLLOW-ON ACTIONS. OK TO CLOSE THIS LOG PAGE. (LP# 1119768)
